RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 52, Number 2  


On the four-element equation for the functions analytic beyond a trapezoid and its applications
F. N. Garif'yanov, S. A. Modina
243
On $\mathfrak F_n$-normal subgroups of finite groups
W. Guo, X. Yu
250
The energy method for constructing time-harmonic solutions to the Maxwell equations
V. V. Denisenko
265
Ptolemaic spaces
A. A. Dovgosheĭ, E. A. Petrov
283
On an article by R. Brown
Yu. L. Ershov
292
On the $\pi'$-properties of a finite group possessing a Hall $\pi$-subgroup
V. N. Knyagina, V. S. Monakhov
297
On some algebra of continuous linear operators
V. B. Korotkov
310
Representation of orthogonally additive polynomials
Z. A. Kusraeva
315
Minimal dimension families of complex lines sufficient for holomorphic extension of functions
A. M. Kytmanov, S. G. Myslivets, V. I. Kuzovatov
326
On the periodic groups saturated by direct products of finite simple groups
D. V. Lytkina
340
Localization near the corner point of the principal eigenfunction of the Dirichlet problem in a domain with thin edging
S. A. Nazarov
350
Partial sums and the radius problem for some class of conformal mappings
M. Obradović, S. Ponnusamy
371
Clique matchings in the $k$-ary $n$-dimensional cube
V. N. Potapov
384
Existence of saturated structures
V. G. Puzarenko
393
On the number of eigenvalues of a matrix operator
T. Kh. Rasulov
400
Identities in the varieties generated by the algebras of upper triangular matrices
S. M. Ratseev
416
On Baer–Suzuki $\pi$-theorems
D. O. Revin
430
On the derived series of some groups
V. A. Roman'kov
441
Parametric groups of definable automorphisms of strongly constructive models
K. M. Skorobogatov
446
Differences of weighted composition operators on the unit polydisk
S. Stević, Zh. J. Jiang
454
Identities of the soluble product of abelian groups
E. I. Timoshenko
469
On an analog of the Weyl integral formula for the polyhedra having not piecewise smooth boundaries
B. A. Shaimkulov, E. M. Makhkamov
476
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020